PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 83 | 2 | 105-116
Tytuł artykułu

Asymptotic behavior of Pascal's triangle modulo a prime

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
83
Numer
2
Strony
105-116
Opis fizyczny
Daty
wydano
1998
otrzymano
1996-06-10
poprawiono
1997-05-20
Twórcy
autor
  • Department of Mathematics, SUNY College at Brockport, Brockport, New York 14420, U.S.A.
Bibliografia
  • [1] N. J. Fine, Binomial coefficients modulo a prime, Amer. Math. Monthly 54 (1947), 589-592.
  • [2] H. Harborth, Number of odd binomial coefficients, Proc. Amer. Math. Soc. 62 (1977), 19-22.
  • [3] E. E. Kummer, Über die Ergänzungssätze zu den allgemeinen Reciprocitätsgesetzen, J. Reine Angew. Math. 44 (1852), 93-146.
  • [4] A. H. Stein, Binomial coefficients not divisible by a prime, in: Number Theory, Lecture Notes in Math. 1383, Springer, New York, 1989, 170-177.
  • [5] K. B. Stolarsky, Digital sums and binomial coefficients, Notices Amer. Math. Soc. 22 (1975), A-669.
  • [6] K. B. Stolarsky, Power and exponential sums of digital sums related to binomial coefficient parity, SIAM J. Appl. Math. 32 (1977), 717-730.
  • [7] N. A. Volodin, Number of multinomial coefficients not divisible by a prime, Fibonacci Quart. 32 (1994), 402-406.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav83i2p105bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.